Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 30, 2011, 11:05 PM CDT for Burt County, Cuming County, Thurston County, Nebraska; Monona County, Iowa. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2011, 11:05 PM CDT (04:05 UTC)
- Expired
- May 30, 2011, 11:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Monona County, IA, Burt County, NE, Cuming County, NE, Thurston County, NE
The radar
The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 11:10 PM CDT | TSTM WND GST 60 | 3 N Rosalie, NE | WIND GUSTS UP TO 60 MPH. RELAYED BY EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 8:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
953
WUUS53 KOAX 310405
SVROAX
IAC133-NEC021-039-173-310445-
/O.NEW.KOAX.SV.W.0110.110531T0405Z-110531T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1105 PM CDT MON MAY 30 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MONONA COUNTY IN WEST CENTRAL IOWA...
NORTHERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN CUMING COUNTY IN NORTHEAST NEBRASKA...
THURSTON COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
OF 70 MPH OR HIGHER. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WINNEBAGO TO BANCROFT...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MACY...DECATUR...WHITING...ONAWA...ROSALIE...LEWIS AND CLARK STATE
PARK...KENNEBEC...RODNEY...TURIN AND CASTANA.
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
112 AND 125.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
154 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. THE WINDS WILL LIKELY CAUSE DAMAGE TO TREES...AND MAY
ALSO BE STRONG ENOUGH TO CAUSE MINOR STRUCTURAL DAMAGE TO BUILDINGS.
MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. CARS...BOATS AND
MOBILE HOMES ARE NOT A SAFE PLACE DURING HIGH WINDS.
&&
LAT...LON 4228 9635 4225 9632 4223 9632 4222 9633
4221 9584 4195 9593 4197 9680 4228 9672
TIME...MOT...LOC 0405Z 271DEG 41KT 4227 9647 4201 9657
WIND...HAIL 70MPH <.75IN
$$
DERGAN2 follow-up statements
068
WWUS53 KOAX 310430
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1130 PM CDT MON MAY 30 2011
NEC039-310440-
/O.CAN.KOAX.SV.W.0110.000000T0000Z-110531T0445Z/
CUMING NE-
1130 PM CDT MON MAY 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMING COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4196 9641 4223 9635 4223 9632 4222 9633
4221 9584 4195 9593
TIME...MOT...LOC 0430Z 276DEG 37KT 4223 9615 4197 9625
$$
IAC133-NEC021-173-310445-
/O.CON.KOAX.SV.W.0110.000000T0000Z-110531T0445Z/
MONONA IA-BURT NE-THURSTON NE-
1130 PM CDT MON MAY 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
THURSTON...NORTHEASTERN BURT AND WESTERN MONONA COUNTIES UNTIL 1145
PM CDT...
AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WHITING TO DECATUR...
MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WHITING...ONAWA...LEWIS AND CLARK STATE PARK...KENNEBEC...RODNEY...
TURIN AND CASTANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS ARE LIKELY. MOVE TO AN INTERIOR ROOM ON THE LOWEST
LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS
DOORS. THE WINDS MAY BE STRONG ENOUGH TO DAMAGE TREES AND CAUSE
STRUCTURAL DAMAGE TO BUILDINGS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE
LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4196 9641 4223 9635 4223 9632 4222 9633
4221 9584 4195 9593
TIME...MOT...LOC 0430Z 276DEG 37KT 4223 9615 4197 9625
WIND...HAIL 70MPH <.75IN
$$
DERGAN775
WWUS53 KOAX 310442
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1142 PM CDT MON MAY 30 2011
IAC133-NEC021-173-310451-
/O.EXP.KOAX.SV.W.0110.000000T0000Z-110531T0445Z/
MONONA IA-BURT NE-THURSTON NE-
1142 PM CDT MON MAY 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THURSTON...
NORTHEASTERN BURT AND WESTERN MONONA COUNTIES WILL EXPIRE AT 1145 PM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO
LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THUNDERSTORMS MOVING
THROUGH THURSTON...BURT AND MONONA COUNTIES.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 4196 9641 4223 9635 4223 9632 4222 9633
4221 9584 4195 9593
TIME...MOT...LOC 0441Z 276DEG 37KT 4222 9600 4196 9610
$$
DERGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:29 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, May 30, 4:29 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 429 PM CDT MON MAY 30 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY. MAIN CONCERN IS SEVERE STORMS DEVELOPING THIS EVENING. HOURLY UPDATES FROM RUC13/HRRR3 INDICATE INGREDIENTS FAVORABLE FOR SEVERE STORM DEVELOPMENT WILL BE IN PLACE AS A STRONG COLD FRONT ADVANCES EAST THRU THE REGION. CURRENT 88D MOSAIC ALREADY SHOWING STORMS HAVE FIRED OVER NORTH CENTRAL NEBRASKA ALONG THE SFC BNDRY WHICH EXTENDED ABOUT KABR-KTIF-KOGA. SIGNIFICANT UPPER SUPPORT VIA RRQ JET INTENSIFYING 850-250MB DIFFERENTIAL DIVERGENCE...ALONG WITH EXPANDING HGT FALLS ASSOCIATED WITH VORT MAX LIFTING INTO THE NRN PLAINS. VARIOUS ENVIRONMENTAL PARAMETERS SUGGESTING TORNADIC STORMS...0-1KM ML EHI/EFFECTIVE WIND SHEAR AND SRH/MUCAPES/BNDRY LYR- 6KM SHEAR ARE ALL ON THE HIGH SIDE THIS EVENING AND FOCUSED OVER NORTHEAST NEB. THINK THAT STORMS WILL BECOME MORE LINEAR WITH TIME AND APPROACH THE MO RIVER TOWARD MIDNIGHT...THEN SWEEP INTO SOUTHWEST IOWA. AS STORMS EVOLVE DAMAGING STRAIGHT-LINE WINDS A DISTINCT POSSIBILITY WITH DCAPES INCREASING TO AROUND 1200-1400J/KG. OTHERWISE WILL FOR WED/WED NIGHT .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY. ECM/GFS BEEN CONSISTENT ADVERTISING A STAGNANT LARGE SCALE FLOW PATTERN CONSISTING OF A DEEP UPPER TROF OFF THE WEST COAST WHILE A HIGH PRESSURE DOME DOMINATES THE CNTRL/ERN CONUS. NOT SURPRISING THEN THAT LATEST REMOP PRODUCT GIVING RELATIVE HIGH CONFIDENCE FOR THIS. PROBLEM THOUGH IS DIFFERING DETAILS...MAINLY SFC FEATURES BETWEEN THE GFS/ECM...UNCERTAINLY ON WHEN VARIOUS BOUNDARIES WILL PASS THRU THE CNTRL PLAINS...THUS HOW TO HANDLE POTENTIAL PCPN. NO SIGNIFICANT SHORTWAVE TROFS MOVING THRU AND ANTICIPATE DAYTIME CAPPING WILL BE A FACTOR. SO FOR NOW AM INCLINED TO JUST GO WITH SMALL NOCTURNAL POPS WHEN INCREASING LLVL JET MAY BE ENOUGH TO KICK OFF SOME CONVECTION. DEE && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG/SLIGHTLY AHEAD OF A COLD FRONT LATER THIS AFTERNOON FROM CENTRAL NEBRASKA INTO SD. THE STORMS WERE LIKELY TO BE MORE CONCENTRATED INITIALLY IN NERN NEBRASKA THUS THE TEMPO MENTION AT KOFK WITH PROB30S MENTIONED AT KOMA/KLNK. TIMING WAS NOT CHANGED FROM 12Z TAFS BUT TRENDS WILL BE MONITORED FOR ADJUSTMENTS THROUGH EVENING. STRONG SOUTH WINDS WILL PERSIST UNTIL AT LEAST 31/00Z. ALTHOUGH MVFR OR LOWER CIGS/VSBYS WILL ACCOMPANY THUNDERSTORMS...LOW CLOUD CEILINGS WERE NOT EXPECTED BEHIND FRONT AT THIS TIME. CHERMOK && .OAX WATCHES/WARNINGS/ADVISORIES... NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ011-012- 015>018- 030>034-042>045-050>053-065>068-078-088>093. IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ043-055-056- 069- 079-080-090-091. &&
Hazardous weather outlook, May 30, 10:29 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1029 PM CDT MON MAY 30 2011 NEZ011-012-016>018-030>032-042-311100- ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-PLATTE-STANTON-WAYNE- 1029 PM CDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...REST OF TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. FLOODING OF THE MISSOURI RIVER WILL OCCUR IN PARTS OF KNOX COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THUNDERSTORM CHANCES WILL BE CONFINED TO THE NIGHT TIME PERIODS OVER THE OUTLOOK AREA. FLOODING IS EXPECTED TO CONTINUE ON THE MISSOURI RIVER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NO LONGER BE REQUIRED TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053- 065>068-078-088>093-311100- BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE- HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONONA IA- MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-POTTAWATTAMIE IA-RICHARDSON- SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-THURSTON-WASHINGTON- 1029 PM CDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...REST OF TONIGHT AND TUESDAY A LINE OF STRONG THUNDERSTORMS WILL PUSH ACROSS THE OUTLOOK AREA TONIGHT. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT AS STORMS APPROACH THE MISSOURI RIVER AROUND MIDNIGHT...THEN MOVE INTO SOUTHWEST IOWA. FLOODING OF THE MISSOURI RIVER WILL CONTINUE. THE FLOODING WILL BE MOST PRONOUNCED NEAR AND DOWNSTREAM OF PLATTSMOUTH. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THUNDERSTORM CHANCES WILL BE CONFINED TO THE NIGHT TIME PERIODS OVER THE OUTLOOK AREA. FLOODING IS EXPECTED TO CONTINUE ON THE MISSOURI RIVER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION THE REST OF TONIGHT IS NOT ANTICIPATED. HOWEVER... SEVERE WIND REPORTS 58 MPH OR GREATER WOULD BE APPRECIATED.
In the hours before
Special weather statement, May 30, 5:38 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 538 PM CDT MON MAY 30 2011 NEZ011-302330- KNOX NE- 538 PM CDT MON MAY 30 2011 ...STRONG THUNDERSTORMS THREATENING NORTHWESTERN KNOX COUNTY UNTIL 630 PM CDT... AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM MOVING INTO NORTHERN HOLT COUNTY. SPOTTERS HAVE CONFIRMED A TORNADO WITH THIS STORM...AS WELL AS BASEBALL SIZE HAIL. THE STORM WAS ABOUT 25 MILES WEST OF VERDEL...MOVING NORTHEAST AT ABOUT 40 MPH. THE MOST SEVERE PART OF THIS STORM SHOULD MOVE JUST NORTHWEST OF KNOX COUNTY. HOWEVER...A SLIGHT TURN TO THE EAST WILL PUT NORTHWEST KNOX COUNTY UNDER A THREAT FOR SEVERE WEATHER INCLUDING LARGE HAIL AND POSSIBLY A TORNADO. LOCATIONS NEAR THE PATH OF INCLUDE... NIOBRARA... VERDEL... A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DERGAN
Special weather statement, May 30, 6:55 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 655 PM CDT MON MAY 30 2011 NEZ011-310045- KNOX NE- 655 PM CDT MON MAY 30 2011 ...STRONG THUNDERSTORMS THREATENING NORTHWESTERN KNOX COUNTY UNTIL 745 PM CDT... AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING ANOTHER THUNDERSTORM THAT HAS PRODUCED A TORNADO. THIS STORM WAS NORTH OF ONEILL AND WAS MOVING NORTHEAST AT 45 MPH. A BRIEF TOUCHDOWN OF A TORNADO WAS REPORTED WITH THIS STORM. ALSO GOLFBALL SIZE HAIL IS EXPECTED. NORTHWEST KNOX COUNTY WILL LIKELY SEE THIS STORM BEFORE 730 PM. IF SPOTTERS ARE STILL REPORTING ROTATION WITH THIS STORM...A TORNADO WARNING MAY BE ISSUED. BE PREPARED TO TAKE COVER. LOCATIONS NEAR THE PATH OF INCLUDE... NIOBRARA... VERDEL... A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DERGAN
Special weather statement, May 30, 8:47 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 847 PM CDT MON MAY 30 2011 NEZ016-017-310230- ANTELOPE NE-PIERCE NE- 847 PM CDT MON MAY 30 2011 ...SPECIAL WEATHER STATEMENT FOR CENTRAL ANTELOPE AND WESTERN PIERCE COUNTIES UNTIL 930 PM CDT... AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF CLEARWATER...OR 49 MILES WEST OF NORFOLK...MOVING NORTHEAST AT 50 MPH. WIND GUSTS OVER 50 MPH ARE POSSIBLE. ALSO...THIS STORM HAS BEEN SHOWING SIGNS OF WEAK ROTATION. A TORNADO WATCH IS IN EFFECT...SO THOSE IN ANTELOPE COUNTY SHOULD MONITOR THIS STORM AS IT MOVES THROUGH THE COUNTY. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CLEARWATER... ORCHARD... NELIGH... PLAINVIEW... OSMOND... ROYAL... BRUNSWICK... FOSTER... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DERGAN
Special weather statement, May 30, 10:29 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1029 PM CDT MON MAY 30 2011 IAZ043-NEZ015-018-032>034-042>045-050-051-310430- BURT NE-BUTLER NE-COLFAX NE-CUMING NE-DODGE NE-MONONA IA-PLATTE NE-SAUNDERS NE-STANTON NE-THURSTON NE-WASHINGTON NE-WAYNE NE- 1029 PM CDT MON MAY 30 2011 ...SPECIAL WEATHER STATEMENT FOR EASTERN STANTON...EASTERN WAYNE... NORTHWESTERN WASHINGTON...THURSTON...SAUNDERS...EASTERN PLATTE... DODGE...CUMING...COLFAX...BUTLER...BURT AND NORTHWESTERN MONONA COUNTIES UNTIL 1130 PM CDT... AT 1026 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF ALLEN TO COLUMBUS...AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH AND BRIEF HEAVY RAIN ARE EXPECTED WITH THESE STORMS AS THEY MARCH ACROSS EASTERN NEBRASKA. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ULYSSES... PILGER... BELLWOOD... CLARKSON... DAVID CITY... DWIGHT... WISNER... HOWELLS... BRAINARD... EMERSON... SCHUYLER... BEEMER... DODGE... PENDER... VALPARAISO... SNYDER... PRAGUE... WEST POINT... WESTON... NORTH BEND... DERGAN
Local storm report, May 30, 10:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1040 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST HOWELLS 41.72N 97.00W
05/30/2011 M85 MPH COLFAX NE CO-OP OBSERVER
&&
DEELocal storm report, May 30, 10:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1058 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG WISNER 41.99N 96.91W
05/30/2011 CUMING NE LAW ENFORCEMENT
TREES UPROOTED.
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:15 PM CDT | Tornado Warning | OAX | Knox | 15 min |
| May 30, 10:43 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge | 47 min |
| May 30, 10:49 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 41 min |
| May 30, 11:19 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.